Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HELP !

So i took two doses of a laxative as it says on the box..i took ducolax. it helped so much yesterday but ever since the medicine wore off i havent had a bowel movement. I was having cramping , pain in the right side of my lower abdomen, and everything. They disappeared until mid afternoon. Now again im having the same cramping and pain, and it hurts to even passs gas. Should i take an other dose again or does anyone have any other suggestions?

Answer Question
 
Anonymous

Asked by Anonymous at 11:50 PM on Aug. 30, 2010 in Health

Answers (6)
  • lay off the dairy.
    increase the fiber.
    eat brown rice and lots of green veggies.
    good luck!
    happy2bmom25

    Answer by happy2bmom25 at 11:52 PM on Aug. 30, 2010

  • Taking a double dose is dangerous. Your body is probably readjusting to its original state. Don't take anymore. It's possible you have irritable bowel syndrome. Use Miralax instead. It's suppose to restore your body's natural rhythm.
    amessageofhope

    Answer by amessageofhope at 11:59 PM on Aug. 30, 2010

  • If it's still like that tomorrow...call the Dr.
    Angyll24

    Answer by Angyll24 at 12:11 AM on Aug. 31, 2010

  • if you are having problems with gas also take a gas pill if you have them it'll help release the gas or neutralize it whatever it does but it helps. are you sure you aren't still constipated?
    HTMommy

    Answer by HTMommy at 12:21 AM on Aug. 31, 2010

  • How do you know this is gastroentistenal? Could you have apendicitis? Call the doctor rather than treating yourself when you don't know what is going on. If you took a double dose of a laxitive I highly doubt you are constipated again this fast.
    salexander

    Answer by salexander at 11:45 AM on Aug. 31, 2010

  • GO TO THE HOSPITAL. MY MOM HAD A SIMILAR PROBLEM AND IT ALMOST KILLED HER. IT MAY BE SOMETHING VERY SERIOUS.
    GO GET AN ULTRASOUND. IT WAS HER INTESTINES
    CAMERONSMOM24

    Answer by CAMERONSMOM24 at 1:49 PM on Sep. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN